# SDR MASA2019062201920

- Difficulty date: June 22, 2019
- Submitted: June 23, 2019
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 39,077 hours, 31,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT LED INOPERATIVE.
